# SDR SWIA202266503

- Difficulty date: August 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL HAS SPOTS OF CORROSION BETWEEN FS424.00 TO FS559.00     (C-CHECK RO 9/12/2022)    REMOVED CORROSION FROM R/H PRESSURE FLOOR SILL  . REF: CRJ-200 S.R.M.51-21-06. FOUND ALL BELNDS TO BE WITH IN LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV-C, DATED 2012-11-06 1.2 DISPOSITION (A-F). COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS
